Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257860] of David B. Dunson

search arxiv.org.

Papers Published

  1. Armagan, A; Dunson, DB; Lee, J; Bajwa, WU; Strawn, N, Posterior consistency in linear models under shrinkage priors, Biometrika, vol. 100 no. 4 (December, 2013), pp. 1011-1018, Oxford University Press (OUP), ISSN 0006-3444 [Gateway.cgi], [doi]
    (last updated on 2019/05/23)

    Abstract:
    We investigate the asymptotic behaviour of posterior distributions of regression coefficients in high-dimensional linear models as the number of dimensions grows with the number of observations. We show that the posterior distribution concentrates in neighbourhoods of the true parameter under simple sufficient conditions. These conditions hold under popular shrinkage priors given some sparsity assumptions. © 2013 Biometrika Trust.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320